MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10802688
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had kinked tubing.The following information was provided by the initial reporter: we¿re having an issue with item#10802688, iv gravity set with check valve.The tube is bent making iv fluid unable to pass through.All are from lot#(10)25019445 and lot#(10)24129019.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One photo was received for quality evaluation.Inspection of the photo indicates that the infusion set is packaged and there is a noticeable kink of the tubing at the bottom of the drip chamber.The customer complaint of kinked tubing was confirmed.Investigation was forwarded to manufacturing for root cause determination.After investigation, the potential root cause of kinked tubing between tubing and drip chamber could be related to issues with the solvent dispenser, incorrect solvent application, incorrect arraignment of the component inside the pouch or keep tube in fixture fx-2747 by the assembler.No corrective actions were implemented because the manufacturing location that produced this batch of product has been deactivated.The product will be produced at a new manufacturing facility.Additionally, the failure mode was addressed with a quality alert created to communicate the failure at the new production location to avoid the issue in future production.A device history record review for model 10802688 lot number 25019445 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22680261
Report Number9616066-2025-02192
Device Sequence Number9447473
Product Code FPA
UDI-Device Identifier10885403234439
UDI-Public(01)10885403234439(10)25019445
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10802688
Device Lot Number25019445
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown